# SDR AALA202505219365

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 1755
- Condition: Inoperative
- Location: Zone 100
- Part time: 63,480 hours, 30,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ONE PACK ON MEL. ON CLIMBOUT, THE OTHER PACK FAILED AND A/C WAS UNABLE TO PRESSURIZE OR MAINTAIN TEMPERATURE. RETURNED TO MIA. NO EMERGENCY, NO OVERWEIGHT LANDING. MAINTENANCE REPLACED PACK 1 FLOW CONTROL VALVE IAW AMM 21-51-51.
